# SDR UPS05243879

- Difficulty date: February 3, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,789 hours, 37,091 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL ON UPPER SURFACE ABOVE NR 1 TRANSMISSION AFT FAIRING I/B ANGLE AND REPAIR CRACKED.  ANGLE REPLACED IAW SRM 51-30-01 AND 51-30-02.
